# SDR CALA2018112502424

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR26 STRINGER 43R-42R CLEAT HAS CORROSION REF 9296390 SUPPORT TASK FWD 5300-01440. R&R CLEAT ON FWD CARGO COMPARTMENT FR25-26 STRINGER 43R-42R. ORIGINAL MAT .055", MAT LOSS .006" MAT REMAINING .049". FOUND OUT OF LIMITS IAW SRM GENERAL LIMITS ABD0001 ISSUE G PG 7 NSA 2110 PG 5 TABLE 2 & DRW C2D53230398 MAX MAT ALLOWED IS .004". INSTALLED NEW CLEAT IAW SRM 51-42-11 PG 7 LC-40 V892442 T. TREATED, PRIMED TOP COATED AREAS IAW SRM 51-21-11.
